A 45-year-old wom an complained to her physician of cold intolerance and m enstrual irregularities..

A 45-year-old wom an complained to her physician of cold intolerance and m enstrual irregularities over the past 3 weeks. The wom an, recently diagnosed w ith Graves disease, had started a treatm ent w ith m ethim azole 2 m onths earlier. The physician told the patient that her sym ptom s were m ost likely due to an excessive dose of m ethim azole. Which of the follow ing e ects could also occur as a result of an excessive dose of that drug? A. Palpitations B. Sweating C. Insom nia D. Trem or E. Constipation

Don't use plagiarized sources. Get Your Custom Essay on
A 45-year-old wom an complained to her physician of cold intolerance and m enstrual irregularities..
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*